MathSciNet Relay Station
MathSciNet bibliographic data
MR2881844 34C05 (34C14 37C10)
Ferčec, Brigita; Chen, Xingwu; Romanovski, Valery G. Integrability conditions for complex systems with homogeneous quintic nonlinearities. J. Appl. Anal. Comput. 1 (2011), no. 1, 9–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement